# SDR USAAF96126

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow
- Part number: CASC509
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,733 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 284 - BWI-IND - WHILE EN ROUTE OVER PIT, CAPT REPORTED LT ENG DID NOT RESPOND.  UPON DESCENT NR 1 EPR WOULD NT GO TO IDLE, 85 PERCENT N2.  TRIED TO ADVANCE THROTTLES SEVERAL TIMES.  FLIGHT DIVERTED TO PIT AND AN EMERGENCY WAS DECLARED.  ENGINE WAS DOWN TO 1.2 EPR DURING APPROACH AND FINALLY CAME TO IDLE AT TOUCHDOWN WHEN THROTTLES WERE RETARDED FOR LANDING.  MX REPLACED NR 1 FUEL FLOW REGULATOR.  TRIMMED AND LEAK CHECKED SATISFACTORY.  (M)
